# SDR ASAA0040154

- Difficulty date: December 18, 2000
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YVR - DURING LINE CHECK INSPECTION, FOUND EMERGENCY FLOOR EXIT LIGHTS INOPERATIVE AT AFT OVERWING EXIT ROW 17ABC, WIRE DISCONNECTED.  RECONNECTED WIRING ON TRACK LIGHT ASSEMBLY, OPS CHECKED NORMAL. (M)
